MathSciNet Relay Station
MathSciNet bibliographic data
MR1270318 (95e:30010) 30C35 (30F30 30F60)
Maitani, Fumio On rigidity of an end under conformal mappings preserving the infinite homology basis. Complex Variables Theory Appl. 24 (1994), no. 3-4, 281–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement